A fixed point theorem for the closed 2-cell

Abian, Alexander; Brown, Arthur B.

Portugaliae mathematica (1962)

  • Volume: 21, Issue: 2, page 93-98
  • ISSN: 0032-5155

How to cite


Abian, Alexander, and Brown, Arthur B.. "A fixed point theorem for the closed 2-cell." Portugaliae mathematica 21.2 (1962): 93-98. <http://eudml.org/doc/114881>.

author = {Abian, Alexander, Brown, Arthur B.},
journal = {Portugaliae mathematica},
keywords = {topology},
language = {eng},
number = {2},
pages = {93-98},
publisher = {Sociedade Portuguesa de Matemática},
title = {A fixed point theorem for the closed 2-cell},
url = {http://eudml.org/doc/114881},
volume = {21},
year = {1962},

AU - Abian, Alexander
AU - Brown, Arthur B.
TI - A fixed point theorem for the closed 2-cell
JO - Portugaliae mathematica
PY - 1962
PB - Sociedade Portuguesa de Matemática
VL - 21
IS - 2
SP - 93
EP - 98
LA - eng
KW - topology
UR - http://eudml.org/doc/114881
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.